# SDR WX0A2015050872570

- Difficulty date: May 1, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FTA716
- Part serial: 3281
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY FIRE ALARM ACTIVATED, NO SMOKE DETECTED.  R & R AFT LAVATORY SMOKE DETECTOR IAW AMM 26-14-00.  OPERATIONS CHECKED GOOD.  THIS CLEARS MEL 26-07, SIT 1, CAT C, DMI 16062.  PLACARDS REMOVED.  M PROCEDURE COMPLIED WITH.
